| Catalog Number |
243-02-106 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - revised femoral component and implanted new vvc poly unknown reason.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2020-00015; 243-02-107, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.